# SDR AALA202509108442

- Difficulty date: September 8, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N559UW
- Make and model: Airbus A321-231
- Aircraft serial: 5292
- Aircraft time: 40,044 hours, 16,678 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER MAIN CABIN DOOR CLOSED, CIDS PANEL SHOWED L1 DOOR SLIDE DISARMED / CHECK PRESSURE. MAINTENANCE SERVICED L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00.
